# SDR ALGA201808166386

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N891BG
- Make and model: Skrsky S76C
- Aircraft serial: 760679
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Position Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION,  THE LT POSITION LIGHT LENS WAS FOUND TO BE MISSING.
